MathSciNet Relay Station
MathSciNet bibliographic data
MR2443034 32S40 (14F40 32C38)
Hien, Marco; Roucairol, Céline Integral representations for solutions of exponential Gauss-Manin systems. Bull. Soc. Math. France 136 (2008), no. 4, 505–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement